# SDR 98FDEA00435

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515927
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 866 001 - STA-PAE, CRACK IN RADIUS OF BS 480 FRAME B4 STR 27 RT.  REPAIRED CRACK IN RADIUS OF BS 480 BY STR 27 RT PER FED-EX EA NR 7-5310-39851.
